RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 5, Pages 673–680 (Mi de10611)  

Partial Differential Equations

Elliptic Problems in Spaces with Asymptotics

M. V. Korovina

Lomonosov Moscow State University

Full text: PDF file (1097 kB)

English version:
Differential Equations, 2002, 38:5, 710–718

Bibliographic databases:

UDC: 517.956
Received: 16.07.2001

Citation: M. V. Korovina, “Elliptic Problems in Spaces with Asymptotics”, Differ. Uravn., 38:5 (2002), 673–680; Differ. Equ., 38:5 (2002), 710–718

Citation in format AMSBIB
\Bibitem{Kor02}
\by M.~V.~Korovina
\paper Elliptic Problems in Spaces with Asymptotics
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 5
\pages 673--680
\mathnet{http://mi.mathnet.ru/de10611}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2010301}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 5
\pages 710--718
\crossref{https://doi.org/10.1023/A:1020270910411}


Linking options:
  • http://mi.mathnet.ru/eng/de10611
  • http://mi.mathnet.ru/eng/de/v38/i5/p673

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020